Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jaurim540

headaches on Claravis

Recommended Posts

Im on 30 Mg right now. I weigh 111 pounds. At first the headaches were mild, then they got really bad.. then went away a little. and now they are back and really killing me. i feel like i cant go out or do anything. im just in to much pain. and im scared the whole brain pressure thing will permanent fuck me up. My moms real crazy about the whole issue and doesnt even want me on accutane to begin with. I want to tell the doc.. but yet im scared hell lower me to a dose that wont do shit or worse take me off it entirely. When i was on the real accutane (not the generic brand) i was on 20 and didnt really feel anything) never completed the course tho. So im a lil confused and scared. especially cuz schools starting and i cant be in so much pain. its just killing me. Like.. if i tell the doc he might be like u cant b on this.. or some bullshit. and i dont know what to do

does anyone know if claravis the generic brand is responsible, compared to accutane. I dont want it to be that i could have avoided this if id been ont he real thing sorta speak. but yeah.. the claravis pain was a total shocker to beign with and im about 4 weeks into treatment.. maybe a lil more. and im scared and confused. this is my second try for accutane.. and id rather be dead than stuck without trying again. so if anyone is experienceing similar pain, OR thinks it might subside, OR thinks the doc wont lower me.. or has any insight what might happen please let me know. Thanks a bunch Ssipss (trying not to die here, just want some recovery) :doh:

Share this post


Link to post
Share on other sites

Please do tell the doctor about it. You may not want to hear this but accutane is a good drug but its also dangerous at the same time. What we really want is the best outcome and least side effects. You won't want any permanent damage done obviously and when that really happens, you will regret it and start blaming the drug when its actually your own fault. I supposed you have seen people around here doing that when its really their own fault.

I'm not sure whether its the difference between the claravis and roche accutane but from what I know, they are the same. Discuss with your doctor about this also. As to whether you doctor will lower the dose or not, it really depends. Even if he does lower it, I think its ok, you just have to be on it longer that's all to reach your cumalative dose.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×